# SDR PCAA9800769

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT WITH AUTOPILOT ON, GOT A NOSE DOWN MIS-TRIM MESSAGE ON 802 PANEL.  ELEVATOR MANUAL TRIM WOULD NOT WORK PROPERLY (FROZEN).  SELECED AUTOPILOT OFF AND MANUAL TRIM STILL FROZEN.  CREW PERFORMED ABNORMAL CHECK LIST PROCEDURES AND LANDED WITHOUT INCIDENT.  INSPECTED ELEVATOR TRIM SERVO AND ASSOCIATED SYSTEM IN APU BAY.  NO DEFECTS NOTED.  INSPECTED TRIM TABS AND JACK SCREWS ON TAIL, NO DEFECTS NOTED.  LUBED ELEVATOR TRIM JACK SCREWS/ACTUATOR PER DHC MANUAL 12-20-00.  ELEVATOR TRIM ACTUATED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  ACFT TC:  17,980.  (X)
